# SDR ASAA2023082544983

- Difficulty date: August 25, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 40,626 hours, 11,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5690
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WEB AREA STA 300 LBL 11 INTERCOSTAL HAS CORROSION ON UPPER SURFACE. GROUNDED - YES. REMOVED CORROSION ON INTERCOSTAL. ORIG THICKNESS IS .071",REMOVED .016"WITH 0.055' REMAININGFOUND OUT OF LIMITS IAW B737-800 SRM 53-10-51-1A-1.REMOVED AND REPLACED INTERCOSTAL IAW B737-800 SRM 51-40-02 AND BOEING DWG # 141A5600 REV A DWG 141A5400 REV -, AND DWG 251A2204 REV -.
